# SDR DL76G091620

- Difficulty date: October 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 80,010 hours, 16,747 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Processor
- Part number: 066500002120
- Part serial: 6028
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT TCAS PROCESSOR AND XNDR TCAS DATA MSG ON RADAR INDICATOR.  REPLACED TACS PROCESSOR.  SYS TEST OK.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
